Skip to main content

Robust hedging with proportional transaction costs

Author(s): Dolinsky, Y; Soner, H Mete

To refer to this page use:
Abstract: A duality for robust hedging with proportional transaction costs of pathdependent European options is obtained in a discrete-time financial market with one risky asset. The investor's portfolio consists of a dynamically traded stock and a static position in vanilla options, which can be exercised at maturity. Trading of both options and stock is subject to proportional transaction costs. The main theorem is a duality between hedging and a Monge-Kantorovich-type optimization problem. In this dual transport problem, the optimization is over all probability measures that satisfy an approximate martingale condition related to consistent price systems, in addition to an approximate marginal constraint. © Springer-Verlag Berlin Heidelberg 2014.
Publication Date: 1-Jan-2014
Citation: Dolinsky, Y, Soner, HM. (2014). Robust hedging with proportional transaction costs. Finance and Stochastics, 18 (2), 327 - 347. doi:10.1007/s00780-014-0227-x
DOI: doi:10.1007/s00780-014-0227-x
ISSN: 0949-2984
Pages: 327 - 347
Type of Material: Journal Article
Journal/Proceeding Title: Finance and Stochastics
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.